# SDR AALA970643

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 29R HAS HEAVY CORROSION AT STATION 950E.  CUT OUT DAMAGED SECTION OF STRINGER AND REPAIRED PER AARD 53-10-03-1.  (M)
